Three families of solutions on ℝ>0

Martin Guest, Claus Hertling

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Abstract

    In this chapter we are interested in restrictions to ℝ>0 of solutions of PIII(0, 0, 4, −4), which are related to real solutions (possibly with singularities) on ℝ>0 of one of the following three differential equations:

    Original languageEnglish
    Title of host publicationLecture Notes in Mathematics
    PublisherSpringer Verlag
    Pages151-159
    Number of pages9
    Volume2198
    DOIs
    Publication statusPublished - 2017

    Publication series

    NameLecture Notes in Mathematics
    Volume2198
    ISSN (Print)0075-8434

      Fingerprint

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this

    Guest, M., & Hertling, C. (2017). Three families of solutions on ℝ>0 In Lecture Notes in Mathematics (Vol. 2198, pp. 151-159). (Lecture Notes in Mathematics; Vol. 2198). Springer Verlag. https://doi.org/10.1007/978-3-319-66526-9_15